Aspro Clear Extra Strength Pain Relief Aspirin 16 Soluble Effervescent
- Product Type
- Cold & Flu, Headache, Sore Throat
- Adults & children over 12 years: Take 1 or 2 tablets dissolved in half a glass of water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours unless directed by a Doctor. Do not take for more than 10 days unless directed by a Doctor.
- Storage & Disposal
- Store below 25C. Protect from moisture.
- Always read the label. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines. Contains gluten and sulfites. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful.
- Active Ingredients
- Aspirin 500mg
Ratings & Reviews
Home Delivery Or Click & Collect
If your online order is over $89 (including GST) we will ship your order free of charge.
All Click & Collect orders are free of charge. For all other orders a $7.50 shipping fee will apply.
Home delivery orders are shipped in plain packaging to protect your privacy.